MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Mission; Biopsy Instrument

BARD PERIPHERAL VASCULAR, INC. Mission; Biopsy Instrument
Catalog Number 1616MSK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged adverse event without identified device or use problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a liver biopsy procedure using a mission instrument.Following the procedure, the patient experienced severe bleeding and significant blood loss, estimated at approximately 6 liters.It was further reported that the patient experienced a life-threatening hemorrhagic event and required emergency intervention, including surgery and embolization, to control the bleeding.The current status of the patient is unknown.
 
Event or Problem Description
A patient underwent a liver biopsy procedure using a mission instrument.Following the procedure, the patient experienced severe bleeding and significant blood loss, estimated at approximately six liters.It was further reported that the patient experienced a life threatening hemorrhagic event and required emergency intervention, including surgery and embolization, to control the bleeding.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard shannon limited (hu) or carefusion d.R.203 ltd.No new event information is being reported in this supplement.Manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged adverse event without identified device or use problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Mission
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Unknown
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
BR   00791
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25743621
Report Number2020394-2026-01752
Device Sequence Number21393033
Product Code KNW
UDI-Device Identifier00801741142574
UDI-Public(01)00801741142574
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1616MSK
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown